MathSciNet Relay Station
MathSciNet bibliographic data
MR1430292 93E20 (49L25)
Zhou, Xun Yu; Yong, Jiongmin; Li, Xunjing Stochastic verification theorems within the framework of viscosity solutions. SIAM J. Control Optim. 35 (1997), no. 1, 243–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement